Hi I have been on 20 mg of citalopram for 6 days now. I also had my mirena iud removed and started a new birth control. The first day I felt great, second day was dizzy and nausea third was ok and the fourth I was an emotional mess yesterday I felt pretty good but today my anxiety seems to be pretty tough sweaty hands dizzy and nausea. And on Sunday I tried to go to the store and had s panic attack has anybody else had this while taking citralopam?
Hi. I have had anxiety feelings , (which was caused by
palpitations )headaches , nausea, and dizziness that felt like a panic attack since being on Citalopram , My heart was racing and I felt awful . I was advised to come off of them, and am weaning myself off but am still experiencing a degree of it . I'd advise you to check it out with your doctor . It sounds like the increased dosage is doing it. In my experience these Feelings do not go . I
Hope you feel
Better soon . Good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 May 2015 • 1 answer
Posted 28 Aug 2015 • 1 answer
Posted 20 Dec 2015 • 3 answers
Posted 2 Aug 2016 • 1 answer
How to remove Mirena IUD on your own? I just got Mirena iud and I HATE it. I didn't want to, but it?
Posted 3 Dec 2017 • 0 answers